Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 34, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 21, 2010, 7:42 AM CST for Cole County, Missouri. It took effect at Feb 21, 2010, 7:30 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2010, 7:42 AM CST (13:42 UTC)
- In effect from
- Feb 21, 2010, 7:30 PM CST
- Expired
- Feb 23, 2010, 4:41 PM CST
- In force
- 45 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 25.66 ft at Feb 22, 2010, 6:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
606
WGUS43 KLSX 211342
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
742 AM CST SUN FEB 21 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 0.70 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND AN AVERAGE OF AN INCH FORECAST
IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-221342-
/O.NEW.KLSX.FL.W.0034.100222T0139Z-100224T0942Z/
/JCMM7.1.ER.100222T0139Z.100222T1800Z.100223T0942Z.NO/
742 AM CST SUN FEB 21 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS EVENING TO LATE TUESDAY NIGHT.
* AT 6:30 AM SUNDAY THE STAGE WAS 7.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 21.7 FEET BY TOMORROW EARLY AFTERNOON.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25 02/26
MOREAU RIVER
JEFFERSON CITY 17.0 7.62 20.8 15.4 6.6 4.5 3.711 follow-up statements
362
WGUS83 KLSX 211917
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
117 PM CST SUN FEB 21 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.1 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND AN AVERAGE OF 0.50 INCHES FORECAST
IN THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-221917-
/O.EXT.KLSX.FL.W.0034.100222T0130Z-100224T1021Z/
/JCMM7.1.ER.100222T0130Z.100222T1800Z.100223T1021Z.NO/
117 PM CST SUN FEB 21 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS EVENING TO LATE TUESDAY NIGHT.
* AT 12:30 PM SUNDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CREST
NEAR 21.7 FEET BY MONDAY EARLY AFTERNOON.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25 02/26
MOREAU RIVER
JEFFERSON CITY 17.0 13.78 20.9 15.9 7.0 4.8 3.9103
WGUS83 KLSX 220204
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CST SUN FEB 21 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR ...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS
AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-230204-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-100223T2242Z/
/JCMM7.1.ER.100221T2131Z.100222T1200Z.100222T2242Z.NO/
804 PM CST SUN FEB 21 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TUESDAY AFTERNOON.
* AT 7:30 PM SUNDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* ONLY MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.0 FEET TOMORROW MORNING.
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25
MOREAU RIVER
JEFFERSON CITY 17.0 19.40 10.7 6.8 4.9 4.0393
WGUS83 KLSX 220311
FLSLSX
FLOOD STATEMENT UPDATED ...REVISED INFORMATION...
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CST SUN FEB 21 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-230311-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-100224T0046Z/
/JCMM7.1.ER.100221T2131Z.100222T1200Z.100223T0046Z.NO/
911 PM CST SUN FEB 21 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TUESDAY EVENING.
* AT 8:30 PM SUNDAY THE STAGE WAS 19.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.5 FEET TOMORROW MORNING.
* THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/22 02/23 02/24 02/25 02/26
MOREAU RIVER
JEFFERSON CITY 17.0 19.84 21.5 11.1 6.9 4.9 4.0303
WGUS83 KLSX 220753
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CST MON FEB 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 1.50 INCHES OF PRECIPITATION
RECEIVED ACROSS THE BASIN OVER THE PAST 24 HOURS...WITH LITTLE ADDITIONAL
PRECIPITATION EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-230753-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-100224T0443Z/
/JCMM7.1.ER.100221T2131Z.100222T1200Z.100223T0443Z.NO/
153 AM CST MON FEB 22 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TUESDAY EVENING.
* AT 1:30 AM MONDAY THE STAGE WAS 21.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MOREAU RIVER
JEFFERSON CITY 17.0 21.49 12.1 6.0 4.5 3.7675
WGUS83 KLSX 221111
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
511 AM CST MON FEB 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF UPWARDS OF 1.50 INCHES OF
PRECIPITATION RECEIVED ACROSS THE BASIN OVER THE PAST 24
HOURS...WITH LITTLE ADDITIONAL PRECIPITATION EXPECTED...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-231111-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-100224T0620Z/
/JCMM7.1.ER.100221T2131Z.100222T1300Z.100223T0620Z.NO/
511 AM CST MON FEB 22 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE TUESDAY NIGHT.
* AT 4:30 AM MONDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT
TUESDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MOREAU RIVER
JEFFERSON CITY 17.0 22.56 12.1 6.0 4.5 3.7500
WGUS83 KLSX 221521
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 AM CST MON FEB 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER...
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.75 INCHES OF
PRECIPITATION THE PAST 48 HOURS WITH LITTLE IF ANY PRECIPITATION FORECAST
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-231521-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-100224T0949Z/
/JCMM7.1.ER.100221T2131Z.100222T1800Z.100223T0949Z.NO/
921 AM CST MON FEB 22 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE TUESDAY NIGHT.
* AT 8:30 AM MONDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 24.2 FEET BY THIS AFTERNOON.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MOREAU RIVER
JEFFERSON CITY 17.0 23.92 15.4 7.0 4.8 3.9 3.4824
WGUS43 KLSX 221715
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CST MON FEB 22 2010
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER...
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.75 INCHES OF
PRECIPITATION THE PAST 48 HOURS WITH LITTLE IF ANY PRECIPITATION FORECAST
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-231715-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-100224T1703Z/
/JCMM7.2.ER.100221T2131Z.100223T0000Z.100223T1703Z.NO/
1115 AM CST MON FEB 22 2010
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* AT 10:30 AM MONDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 25.0 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MOREAU RIVER
JEFFERSON CITY 17.0 24.54 21.3 7.5 5.0 4.0 3.5132
WGUS83 KLSX 221947
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CST MON FEB 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER...
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.75 INCHES OF
PRECIPITATION THE PAST 48 HOURS WITH LITTLE IF ANY PRECIPITATION FORECAST
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-231947-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-100224T2248Z/
/JCMM7.2.ER.100221T2131Z.100223T0000Z.100223T2248Z.NO/
147 PM CST MON FEB 22 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY AFTERNOON.
* AT 1:30 PM MONDAY THE STAGE WAS 25.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 25.7 FEET BY THIS EVENING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MOREAU RIVER
JEFFERSON CITY 17.0 25.23 23.2 8.6 5.2 4.1 3.5667
WGUS83 KLSX 230134
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
734 PM CST MON FEB 22 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
MOREAU RIVER NEAR ...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-240134-
/O.CON.KLSX.FL.W.0034.000000T0000Z-100224T2248Z/
/JCMM7.2.ER.100221T2131Z.100223T0000Z.100223T2248Z.NO/
734 PM CST MON FEB 22 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TUESDAY AFTERNOON.
* AT 6:30 PM MONDAY THE STAGE WAS 25.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/23 02/24 02/25 02/26 02/27
MOREAU RIVER
JEFFERSON CITY 17.0 25.57 23.2 8.6 5.2 4.1 3.5916
WGUS83 KLSX 231353
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CST TUE FEB 23 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MOREAU RIVER...
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.75 INCHES OF
PRECIPITATION THE PAST 48 HOURS WITH NO PRECIPITATION FORECAST
IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-241353-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-100224T2253Z/
/JCMM7.2.ER.100221T2131Z.100223T0000Z.100223T2253Z.NO/
753 AM CST TUE FEB 23 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY AFTERNOON.
* AT 7:30 AM TUESDAY THE STAGE WAS 22.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/24 02/25 02/26 02/27 02/28
MOREAU RIVER
JEFFERSON CITY 17.0 22.88 8.6 5.2 4.1 3.5 3.3610
WGUS83 KLSX 232241
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CST TUE FEB 23 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-232311-
/O.CAN.KLSX.FL.W.0034.000000T0000Z-100224T2253Z/
/JCMM7.2.ER.100221T2131Z.100223T0000Z.100223T1927Z.NO/
441 PM CST TUE FEB 23 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 3:30 PM TUESDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1:27 PM TUESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET
BY THURSDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/24 02/25 02/26 02/27 02/28
MOREAU RIVER
JEFFERSON CITY 17.0 14.34 8.0 5.2 4.1 3.5 3.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 21, 5:39 AM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Feb 21, 5:39 AM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
539 AM CST SUN FEB 21 2010
.DISCUSSION...
/311 AM CST SUN FEB 21 2010/
WILL NOT MAKE ANY CHANGES TO GOING WARNINGS AND ADVISORIES WITH
THIS FORECAST. MAIN CONCERN CONTINUES TO THE HEAVY PRECIPITATION
EXPECTED TO AFFECT THE AREA OVER THE NEXT 24 HOURS. THE MODELS ARE
SHOWING VERY GOOD AGREEMENT WITH THE 850MB LOW TONIGHT STAYING
WITHIN 40 MILES OF A AIZ-STL-MTO TRACK. THIS TRACK IS CLOSE TO
LAST NIGHTS...SO OVERALL THINKING HAS NOT CHANGED MUCH WITH THIS
STORM. NAM IS SHOWING THE BEST CONTINUITY AND IS PICKING UP WELL
WITH WHERE THE PRECIP IS CURRENTLY FALLING OVER THE MIDWEST...SO
HAVE USED IT FOR THE DETAILS.
SPOTTY PRECIP IS CURRENTLY OCCURRING OVER THE AREA WITH A MIX OF
SLEET AND SNOW FALLING OVER NERN MO/W CNTRL IL WHERE TEMPS ARE
BELOW FREEZING WITH JUST PLAIN RAIN ELSEWHERE. EXPANSIVE AREA OF
PRECIP THAT HAS DEVELOPED OVER THE CNTRL/SRN PLAINS WHERE THERE IS
IMPRESSIVE 900-700MB MOISTURE CONVERGENCE OCCURRING BENEATH STRONG
MID LEVEL ASCENT AHEAD OF SHORTWAVE TROUGH OVER THE HIGH PLAINS.
THIS PRECIP IS ALREADY ENTERING WRN MO AND WILL SPREAD ACROSS THE
CWA LATER THIS MORNING WITH AN ATTENDANT INCREASE IN INTENSITY.
THIS PRECIP WILL CONTINUE THROUGH THE DAY INTO THIS EVENING AS
SYNOPTIC SCALE FORCING INCREASES OVER THE AREA. MID LEVEL
FRONTOGENESIS WILL ALSO LIKELY ENHANCE PRECIP INTENSITIES OVER THE
NRN CWA THIS AFTERNOON INTO TONIGHT. TROUGH WILL THEN MOVE ACROSS
THE AREA TONIGHT INTO EARLY MONDAY ENDING THE PRECIP FROM WEST TO
EAST.
THERE MAY BE ISOLD TSRA OVER THE AREA TODAY BASED ON FORECAST WEAK
INSTABILITY MOVING NEWD OUT OF THE PLAINS INTO THE AREA. PWATS ARE
STILL FORECAST TO CLIMB TO AROUND 0.8 INCHES AND FORECAST TOTAL
STORM TOTAL QPF WILL RANGE FROM 0.5-1.25 INCHES...BUT THIS IS
STILL BELOW FLOOD GUIDANCE SO WILL HOLD OFF ON ISSUING A FLOOD
WATCH. WILL STILL MENTION RISES ON CREEKS AND RIVERS AND STANDING
WATER IN LOW LYING AREAS IN THE HAZARDOUS WEATHER OUTLOOK AND WEB
BRIEFINGS.
FORECAST SOUNDINGS STILL INDICATE MAINLY SNOW OVER THE FAR NWRN PART
OF THE CWA WITH A MIX OF SLEET/SNOW OVER THE BALANCE OF THE WARNING
AND ADVISORY AREAS. THERE COULD ALSO BE A NARROW AXIS OF SOME FREEZING
RAIN OVER CENTRAL MISSOURI THIS MORNING WHERE THE SOUNDINGS ARE SHOWING
A PRONOUNCED WARM LAYER JUST ABOVE +3C. PRECIP WILL CHANGE TO SNOW
FROM WEST TO EAST TONIGHT AS THE ATMOSPHERE COOLS WITH ONLY THE
FAR ERN CWA REMAINING RAIN INTO EARLY MONDAY. USED THE SLIGHTLY
WARMER GFS MOS FOR HIGHS TODAY IN THE SRN AND ERN PART OF THE CWA
WHICH WILL BE IN THE WARM SECTOR AHEAD OF THE SFC LOW. OTHERWISE
USED THE AGREEABLE NAM/GFS MOS WITH THE EXCEPTION OF GOING COOLER
WHERE THERE WILL BE FRESH SNOW COVER.
BRITT
&&
.AVIATION...
/538 AM CST SUN FEB 21 2010/
KSTL...CIGS STILL HAVE REMAINED VFR FOR THE EARLY MORNING
HOURS...BUT WITH MAIN AREA OF RAIN MOVING INTO FORECAST AREA BY
13Z...WILL SEE CIGS/VSBYS LOWER TO IFR/LIFR RATHER QUICKLY AND REMAIN
THAT WAY THROUGH MAJORITY OF FORECAST PERIOD. COULD SEE SOME
ISOLATED THUNDERSTORMS TODAY...SO FOR NOW ADDED CB MENTION. AS
SYSTEM BEGINS TO EXIT TONIGHT...WILL SEE RAIN BECOME MIXED WITH SNOW
BY 07Z...THEN OVER TO ALL SNOW BY 10Z. AS FOR WINDS...EAST TO
NORTHEAST WINDS TO PERSIST TODAY...THEN BACK TO THE NORTH AND
INCREASE TO 15KTS AFTER 07Z TONIGHT AS SURFACE LOW LIFTS NORTHEAST
AWAY FROM AREA. SAME GOES FOR KSUS.
FOR THE REMAINING AREA...KCOU TO SEE IFR CIGS/VSBYS FOR ENTIRE
FORECAST PERIOD. FOR TODAY...COULD SEE SOME ISOLATED THUNDERSTORMS
SO ADDED CB MENTION. AS SYSTEM EXITS REGION...RAIN TO BECOME MIXED
WITH SNOW BY 00Z...THEN CHANGE OVER TO ALL SNOW BY 06Z. NOW KUIN
WILL SEE MOSTLY SNOW FOR THE ENTIRE FORECAST PERIOD. TRYING TO
FORECAST WHEN THE HEAVIER BATCHES OF SNOW WILL MOVE IN IS
TOUGH...BUT FOR NOW BELIEVE LIFR CIGS/VSBYS TO MOVE IN BY 15Z...THEN
BRIEFLY IMPROVE TO IFR BY 19Z...BEFORE SINKING BACK DOWN WITH
ANOTHER ROUND OF HEAVY SNOW AFTER 23Z. WILL SEE SNOW LESSEN BY 08Z
TONIGHT. AS FOR WINDS AT BOTH KCOU AND KUIN...EAST TO NORTHEAST
WINDS TO BACK TO THE NORTH THIS EVENING AS SYSTEM LIFTS OUT OF THE
AREA AND INCREASE TO AROUND 15KTS.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR KNOX-LEWIS-MARION-
SHELBY.
WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR MONROE-PIKE-
RALLS.
IL...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR ADAMS IL-BROWN IL.
WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR PIKE IL.
&&
WFO LSXHazardous weather outlook, Feb 21, 4:21 AM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ST LOUIS MO 421 AM CST SUN FEB 21 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-221030- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 421 AM CST SUN FEB 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SOME LIGHT FREEZING RAIN WILL ALSO BE POSSIBLE THIS MORNING OVER PARTS OF CENTRAL MISSOURI. THE SNOW IS EXPECTED TO SPREAD SOUTHEAST ACROSS THE AREA TONIGHT. SEE THE APPROPRIATE WINTER WEATHER PRODUCTS FOR MORE DETAILS. ISOLATED THUNDERSTORMS ARE ALSO EXPECTED TODAY OVER PARTS OF CENTRAL...EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS. WHILE SEVERE WEATHER IS NOT EXPECTED...RAINFALL WILL EXCEED AN INCH OVER PARTS OF THE AREA. THIS WILL LIKELY CAUSE RISES ON AREA STREAMS AND RIVERS. STANDING WATER IN LOW LYING AREAS MAY ALSO OCCUR BECAUSE OF THE FROZEN GROUND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF SNOW OVER WEST CENTRAL AND SOUTH CENTRAL ILLINOIS ON MONDAY MORNING. LITTLE IF ANY ADDITIONAL ACCUMULATION IS EXPECTED. WHERE IT DOES NOT SNOW... .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AND ICE ACCUMULATION AS WELL AS CHANGES IN PRECIPITATION TYPE TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
In the hours before
Local storm report, Feb 21, 2:47 AM CST, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
247 AM CST SUN FEB 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM SNOW QUINCY 39.93N 91.39W
02/21/2010 M1.8 INCH ADAMS IL TRAINED SPOTTER
0.7 OF AN INCH OF SNOW IN PAST TWO HOURS...TOTAL SO FAR
IS 1.8 INCHES. ROADS SNOW COVERED AND SLICK.
&&
BYRDThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 9:20 AM CST | River Flood Warning | LSX | Lincoln | 48 hr |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.